# SDR QXEA2009031300177

- Difficulty date: March 9, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 19,781 hours, 20,291 cycles
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Spring
- Part number: 464161
- Condition: Broken
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEA - ONE OF THE OVER CENTER SPRINGS ON THE RIGHT MAIN LANDING GEAR IS BROKEN.  REMOVED AND REPLACED THE RT STABILIZER BRACE LOCK SPRING ON THE RT MLG REF Q400 AMM TASKS 32-11-16-000-802 AND 32-11-16-400-802.  NO FURTHER DEFECTS NOTED.  CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
